# SDR DXTA2024120201277

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 15,249 hours, 11,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: WHEN OPENING THE MAIN CABIN DOOR FROM THE OUTSIDE THE DOOR WILL NOT RELEASE UNLESS THE PRECATCH IS PUSHED IN.  FROM THE INSIDE THE DOOR WILL OPEN NORMALLY WITHOUT THE PRE CATCH BEING USED.  SEE ATTAT HED VIDEO. CORRECTIVE ACTION; RESECURED INTERIOR PRE-CATCH HANDLE HARDWARE IAW 560XL SPM 20-10-65. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
